Alert archive / Mississippi / River Flood Warnings in 2012

River Flood Warning 54, NWS Jackson, MS

December 25, 2012Clay County, Mississippi

NWS Jackson, MS issued this river flood warning at Dec 25, 2012, 9:25 AM CST for Clay County, Mississippi. It took effect at Dec 27, 2012, 6:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 25, 2012, 9:25 AM CST (15:25 UTC)
In effect from
Dec 27, 2012, 6:00 AM CST
Expired
Dec 26, 2012, 11:21 AM CST
In force
Issued by
NWS Jackson, MS
Flood severity
Minor

County Clay County, MS

The radar

The Columbus AFB radar (KGWX), 50 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tibbee Creek near Tibbee (TBBM6).

Action stage
20 ft
Minor stage
23 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02441000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

614 
WGUS44 KJAN 251525
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
925 AM CST TUE DEC 25 2012


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  TIBBEE CREEK NEAR TIBBEE AFFECTING CLAY COUNTY


SYNOPSIS...

VERY STRONG SYSTEMS PUSHING ACROSS THE AREA.  VERY EFFICIENT 
RAINFALL PRODUCING WARM FRONT PROGRESSING NORTHWARD THIS MORNING
FOLLOWED BY A DEEPENING SURFACE LOW PROGRESSING THROUGH OUR
NORTH CENTRAL AREAS THIS AFTERNOON. HEAVY RAINFALL WILL CONTINUE
TO BE A THREAT FROM 2 TO 3 WITH HIGHER MAXIMUMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC025-262125-
/O.NEW.KJAN.FL.W.0054.121227T0959Z-121229T0000Z/
/TBBM6.1.ER.121227T0959Z.121228T0000Z.121228T1800Z.NO/
925 AM CST TUE DEC 25 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TIBBEE CREEK NEAR TIBBEE
* FROM LATE WEDNESDAY NIGHT TO FRIDAY EVENING.
* AT  8:30 AM TUESDAY THE STAGE WAS 10.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THURSDAY 
  MORNING AND WILL CONTINUE TO RISE TO NEAR 23.4 FEET BY THURSDAY 
  EVENING. 
* IMPACT...AT 23.5 FEET...FLOOD WATER IS COVERING THE GRAVEL ROAD 
  SOUTH OF WEST POINT THAT LEADS TO THE TIBBEE CREEK BRIDGE NEAR 
  TIBBEE
* IMPACT...AT 23.0 FEET...FLOODING IN LOW AREAS ON THE LEFT BANK IS 
  OCCURRING

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   WED   THU   FRI CREST TIME  DATE

TIBBEE CREEK
TIBBEE         23  10.2 TUE 08 AM  19.5  23.1  23.3  23.4 06 PM 12/27

$$
2 follow-up statements
558 
WGUS84 KJAN 260147
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
747 PM CST TUE DEC 25 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  TIBBEE CREEK NEAR TIBBEE AFFECTING CLAY COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC025-270747-
/O.EXT.KJAN.FL.W.0054.121227T1200Z-121228T2100Z/
/TBBM6.1.ER.121227T1200Z.121228T0000Z.121228T1500Z.NO/
747 PM CST TUE DEC 25 2012


THE FLOOD WARNING CONTINUES FOR
  THE TIBBEE CREEK NEAR TIBBEE
* FROM THURSDAY MORNING TO FRIDAY AFTERNOON.
* AT  7:30 PM TUESDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THURSDAY 
  MORNING AND WILL CONTINUE TO RISE TO NEAR 23.3 FEET BY THURSDAY 
  EVENING. 
* IMPACT...AT 23.5 FEET...FLOOD WATER IS COVERING THE GRAVEL ROAD 
  SOUTH OF WEST POINT THAT LEADS TO THE TIBBEE CREEK BRIDGE NEAR 
  TIBBEE
* IMPACT...AT 23.0 FEET...FLOODING IN LOW AREAS ON THE LEFT BANK IS 
  OCCURRING

&&


              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   WED   THU   FRI CREST TIME  DATE

TIBBEE CREEK
TIBBEE         23  14.1 TUE 07 PM  19.4  23.0  23.1  23.3 06 PM 12/27

$$
269 
WGUS84 KJAN 261721
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1121 AM CST WED DEC 26 2012


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  TIBBEE CREEK NEAR TIBBEE AFFECTING CLAY COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC025-261751-
/O.CAN.KJAN.FL.W.0054.000000T0000Z-121228T2100Z/
/TBBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1121 AM CST WED DEC 26 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE TIBBEE CREEK NEAR TIBBEE.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 17.0 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 22.5 FEET 
  TOMORROW EVENING.
* IMPACT...AT 23.0 FEET...FLOODING IN LOW AREAS ON THE LEFT BANK IS 
  OCCURRING

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   THU   FRI   SAT CREST TIME  DATE

TIBBEE CREEK
TIBBEE         23  17.0 WED 10 AM  22.1  22.0  18.1  22.5 06 PM 12/27

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Dec 25, 5:00 AM CST, 4 hours 25 minutes earlier.

Area forecast discussion, Dec 25, 5:00 AM CST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
500 AM CST TUE DEC 25 2012

...SIGNIFICANT SEVERE STORMS LIKELY TODAY ESPECIALLY SOUTH...

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...A WET AND STORMY
CHRISTMAS WILL BE FOLLOWED BY A MUCH COLDER DAY AFTER.  WATER VAPOR
IMAGERY/RUC ANALYSIS EARLY THIS MORNING HAD A POTENT SHORTWAVE THAT
WILL BECOME A CLOSED LOW OVER THE SOUTHERN PLAINS THIS MORNING. AS
THE LOW CONTINUES EAST AND DEEPENS IT WILL STRENGTHEN A SURFACE LOW
OVER THE SOUTHERN PLAINS THAT WILL FURTHER STRENGTHEN AS IT MOVES
ACROSS OUR CWA TODAY. INCREASING WAA AHEAD OF THIS DEEPENING SYSTEM
HAS ALREADY LED TO CONVECTION BREAKING OUT ALONG AND AHEAD OF THE
ASSOCIATED WARM FRONT OVER EAST TEXAS. THIS ACTIVITY WILL SPREAD
ACROSS OUR WHOLE CWA THIS MORNING AND THE WARM FRONT WILL TRY TO
WORK LOWER 60 DEW POINTS BACK NORTH TO THE I-20 CORRIDOR BY
AFTERNOON. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH THIS
ACTIVITY INCLUDING FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL BUT
A MORE SIGNIFICANT THREAT FOR SEVERE WEATHER WILL TAKE PLACE THIS
AFTERNOON AND EVENING AND STILL...GENERALLY EXPECTED ALONG AND SOUTH
OF A WINNSBORO TO JACKSON TO DE KALB LINE. WIDESPREAD RAINFALL OF
TWO TO THREE INCHES WITH LOCALLY HEAVIER AMOUNTS IS EXPECTED. THIS
AMOUNT OF RAIN WILL LIKELY BRING RISES IN RIVER LEVELS AND SOME
RUNOFF PROBLEMS IN POOR DRAINAGE AREAS...BUT FLASH FLOODING IS NOT
CURRENTLY ANTICIPATED. THERE WERE SIGNIFICANT DIFFERENCES WITH THE
TRACK OF THE SURFACE LOW BUT THE 00Z ECMWF EXHIBITED GOOD CONTINUITY
WITH PREVIOUS RUNS AND WAS LEANED TOWARD. THE 1002MB SURFACE LOW IS
EXPECTED TO BE JUST SOUTH OF SHREVEPORT BY NOON...997MB JUST SOUTH
OF GREENVILLE BY 6 PM AND 995MB OVER NORTHEAST MISSISSIPPI BY
MIDNIGHT. VERY STRONG FORCING WILL BE PRESENT BY AFTERNOON INCLUDING
0-6KM BULK SHEAR AROUND 70-80KTS...65KT H85 LOW LEVEL JET AND H5 JET
APPROACHING 100KT BY EVENING. IN THE WARM SECTOR ALONG AND SOUTH OF
I-20 CORRIDOR...MLCAPES WILL BE APPROACHING 500-1500 J/KG. STRONG
CLOCKWISE CURVING HODOGRAPHS AND 0-1SRH AROUND 400-600 M2/S2 WILL
SUPPORT TORNADOES...SOME OF WHICH COULD BE STRONG AND LONG TRACK.
DISCRETE CELLS WILL BE POSSIBLE EARLIER THIS AFTERNOON AND THEN AS
THE MAIN ASSENT OCCURS A LINE OF STORMS IS EXPECTED TO SWING ACROSS
THE AREA PRESENTING A MORE WIDESPREAD DAMAGING WIND THREAT AS WELL
AS A TORNADO THREAT. THE SEVERE CONVECTION SHOULD SHIFT OUT OF OUR
AREA BEFORE MIDNIGHT. A NEAR 10MB GRADIENT ASSOCIATED WITH THE
DEEPENING SURFACE LOW AND CAA IN THE WAKE OF THE LOW WILL RESULT IN
STRONG GUSTY WINDS MEETING LOCAL WIND ADVISORY CRITERIA TONIGHT.
THIS AREA IS GENERALLY WEST OF A LINE FROM NATCHEZ TO GRENADA. THE
STRONG GUSTY WINDS WILL BRING IN A MUCH COLDER AND DRIER AIRMASS.
THERE REMAINS THE POSSIBILITY THAT LIGHT SNOW WILL MIX IN WITH THE
RAIN BEFORE ENDING AS SNOW FLURRIES WEDNESDAY MORNING. MORNING LOWS
WILL BOTTOM OUT IN THE LOWER 30S OVER THE DELTA BUT THE PCPN SHOULD
END BEFORE ANY ACCUMULATIONS CAN OCCUR. A DRIER BUT MUCH COOLER DAY
IS ON TAP FOR WEDNESDAY. NORTHWEST WINDS WILL HOLD HIGHS IN THE 40S
ACROSS MUCH OF THE AREA. HIGH PRESSURE WILL BE CENTERED TO OUR NORTH
WITH ZONAL FLOW ALOFT WEDNESDAY NIGHT. STRONGER RADIATIONAL COOLING
IS EXPECTED TO LEAD TO THE COLDEST NIGHT OF THE FCST PERIOD. MORNING
LOWS WILL BOTTOM OUT IN THE MID TO UPPER 20S. /22/

.LONG TERM...THURSDAY THROUGH TUESDAY EXPECT A GENERALLY COOLER
PATTERN FOR THE PERIOD. DAILY HIGHS WILL BE GENERALLY BELOW
NORMAL...WHILE LOWS WILL BE AROUND NORMAL UNTIL IT GOES COOLER THAN
NORMAL FOR THE LATER HALF OF THE WEEKEND INTO EARLY NEXT WEEK. FOR
THURSDAY SHORT WAVE RIDGING WILL BE OVER THE REGION. OUR NEXT CHANCE
OF RAIN WILL COME FRIDAY INTO SATURDAY AS A SHORT WAVE PUSHES
TOWARDS THE REGION FROM THE PLAINS. ISENTROPIC LIFT WILL INCREASE
FROM THE WEST ON THURSDAY NIGHT...AS THE COLD CORE SYSTEM APPROACHES
FROM THE WEST. AN ASSOCIATED AREA OF LOW PRESSURE WILL MOVE FROM
SOUTHEAST TEXAS ON FRIDAY TO SOUTHERN ALABAMA ON SATURDAY.
INSTABILITY WILL BE LIMITED WITH PWATS AROUND 1.3 TO 1.5 INCHES. SO
EXPECTING ONLY SHOWERS WITH THIS SYSTEM. THE GFS,EURO, NOGAPS,
CANADIAN AND ENSEMBLES WERE GENERALLY SIMILAR WITH THE TIMING.
EXPECT THE RAINS TO MOVE OUT OF THE REGION BY SATURDAY AFTERNOON.
THE EURO WAS SLIGHTLY SLOWER IN MOVING THE RAIN OUT BY SATURDAY
EVENING. DRY WEATHER IS EXPECTED FOR THE REST OF THE WEEKEND AS HIGH
PRESSURE PREVAILS. ANOTHER SHORTWAVE WILL AFFECT THE REGION FOR
EARLY NEXT WEEK ON TUESDAY. THE EURO WAS A LITTLE FASTER THAN THE
GFS IN BRINGING THE RAIN IN FOR MONDAY NIGHT INTO TUESDAY. OPTED TO
GO CLOSER THE SLOWER GFS BRINGING RAIN IN BY TUESDAY AFTERNOON. A
COLD FRONT WILL PUSH THROUGH THE REGION ON TUESDAY. INSTABILITY WILL
BE LIMITED WITH THIS SYSTEM. SO ONLY EXPECT SHOWERS.

AS FAR AS TEMPS ARE CONCERN WENT WITH A BLEND OF MEX, MEN ENSEMBLE
AND GMOS GUIDANCE.  FOR POPS WENT WITH A BLEND OF MEX AND EURO
GUIDANCE WITH THE ONE SYSTEM./17/

&&

.AVIATION...VFR CONDITIONS WERE BEING REPORTED AT ALL TAF SITES AT
10Z EXCEPT AT HBG WHERE DENSE FOG WAS BEING OBSERVED. AREAS OF MVFR
AND SCATTERED/NUMEROUS TSRA WERE NOTED ON RADAR SPREADING INTO SW MS
AS A WARM FRONTAL ZONE JUST NORTH OF I-10 LIFTS SLOWLY NWD. WINDS
WILL INCREASE FROM THE SE AT 11-15KTS THIS MORNING. BY DAYBREAK
THROUGH MIDDAY FLYING CONDITIONS QUICKLY DETERIORATE AGAIN FROM S TO
N DUE TO AN EXPANDING RAIN SHIELD WITH EMBEDDED TSRA. BY AFTN...SLY
WINDS OF 15-25KTS AND INCREASING AREAS OF IFR WITH HEAVY RAINS N OF
I-20...AND SCATTERED SEVERE TSRA S OF I-20 ALONG WITH SEVERAL
TORNADOES MAINLY ACROSS HIGHWAY 84 THROUGH THE EVENING HOURS.
DEEPENING LOW PRESSURE ACCELERATES COLD FRONT EWD THROUGH ALL TAF
LOCATIONS BY 04-06Z TUESDAY EVENING. /40/22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       65  35  44  27 / 100  73   3   0
MERIDIAN      65  37  46  25 / 100  95   5   0
VICKSBURG     62  34  43  25 / 100  51   2   0
HATTIESBURG   71  39  51  27 / 100  90   4   0
NATCHEZ       68  35  44  26 / 100  33   2   0
GREENVILLE    52  33  40  26 / 100  95  10   0
GREENWOOD     56  36  41  25 / 100  95  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY FOR
     MSZ018-019-025>027-034>036-040>042-047-053-059-060.

LA...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY FOR
     LAZ007>009-015-016-023>026.

AR...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY FOR
     ARZ074-075.

&&

22/17/40/22
Hazardous weather outlook, Dec 25, 9:10 AM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
910 AM CST TUE DEC 25 2012

LAZ015-016-023>026-MSZ038-039-043>066-072>074-261200-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
910 AM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL LOUISIANA AND
MUCH OF CENTRAL AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS SEVERE WEATHER OUTBREAK WITH THE POTENTIAL FOR STRONG...
LONG TRACKED TORNADOES...IS LIKELY THIS AFTERNOON AND EVENING ACROSS
PARTS OF NORTHEAST LOUISIANA AND CENTRAL AND SOUTHERN MISSISSIPPI.

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES...DAMAGING WINDS
IN EXCESS OF 70 MPH...AND HALF DOLLAR SIZED HAIL ARE POSSIBLE TODAY
INTO THIS EVENING. THE GREATEST RISK OF SEVERE STORMS IS EXPECTED TO
BE ALONG AND SOUTHEAST OF A LINE FROM WINNSBORO
LOUISIANA...CANTON...TO MACON MISSISSIPPI. THESE STORMS WILL DEVELOP
AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE ARKLAMISS DELTA
REGION THIS AFTERNOON AND EVENING. THE MOST INTENSE STORMS COULD
PRODUCE STRONG TORNADOES... AND IF THE STORMS DEVELOP INTO AN
INTENSE SQUALL LINE...WIDESPREAD DAMAGING WINDS WILL BECOME POSSIBLE.

THIS IS EXPECTED TO BE A SIGNIFICANT SEVERE WEATHER EPISODE. PEOPLE
SHOULD ENSURE THEY HAVE A WAY TO GET WEATHER WARNINGS WHILE
PARTICIPATING IN CHRISTMAS ACTIVITIES.

IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS ALSO
EXPECTED ACROSS THE AREA. WIDESPREAD RAINFALL OF 2 TO 3 INCHES...WITH
LOCALIZED HEAVIER AMOUNTS...IS ANTICIPATED. WITH INTENSE DOWNPOURS
OF RAIN EXPECTED...SOME FLASH FLOODING COULD OCCUR. A WIND ADVISORY
IS IN EFFECT TONIGHT AS NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO
40 MPH WILL DEVELOP GENERALLY ALONG THE MISSISSIPPI RIVER AND WEST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS REQUESTED TODAY.

LAZ007>009-MSZ019-025>033-035>037-040>042-261200-
MOREHOUSE-WEST CARROLL-EAST CARROLL-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-
910 AM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND PARTS
OF NORTH CENTRAL AND NORTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 70
MPH...HAIL TO THE SIZE OF QUARTERS...AND A FEW TORNADOES...WILL BE
POSSIBLE TODAY AND THIS EVENING. THESE STORMS WILL DEVELOP AS A
STRONG AREA OF LOW PRESSURE MOVES THROUGH THE ARKLAMISS DELTA REGION
DURING THE AFTERNOON AND EVENING HOURS.

THE MAGNITUDE AND AREAL EXTENT OF THE SEVERE WEATHER THREAT WILL
GREATLY DEPEND ON HOW FAR NORTH A WARM FRONT ASSOCIATED WITH THE LOW
PRESSURE CAN MAKE IT INTO THE REGION. IF THE WARM FRONT PUSHES NORTH
OF THE AREA...A SIGNIFICANT SEVERE WEATHER EVENT WOULD BECOME MORE
LIKELY...WHILE IF THE FRONT STAYS SOUTH OF THE AREA THE THREAT FOR
SEVERE WEATHER WILL BE REDUCED.

IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS ALSO
EXPECTED ACROSS THE AREA. WIDESPREAD RAINFALL OF 2 TO 3 INCHES...WITH
LOCALIZED HEAVIER AMOUNTS...IS ANTICIPATED. WITH INTENSE DOWNPOURS
OF RAIN EXPECTED...SOME FLASH FLOODING COULD OCCUR. A WIND ADVISORY
IS IN EFFECT TONIGHT AS NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO
40 MPH WILL DEVELOP GENERALLY ALONG THE MISSISSIPPI RIVER AND WEST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS REQUESTED TODAY.

ARZ074-075-MSZ018-034-261200-
ASHLEY-CHICOT-BOLIVAR-WASHINGTON-
910 AM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST MISSISSIPPI AND
EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO ISOLATED SEVERE THUNDERSTORMS PRODUCING VERY HEAVY
RAINFALL...HAIL UP TO QUARTER SIZED...AND GUSTY WINDS...WILL BE
POSSIBLE TODAY AS A STRONG AREA OF LOW PRESSURE MOVES ACROSS THE
AREA. WHILE THE GREATEST RISK OF SEVERE WEATHER IS EXPECTED TO BE
FARTHER SOUTHEAST...WIDESPREAD HEAVY RAINFALL OF 2 TO 4
INCHES...WITH LOCALIZED HEAVIER AMOUNTS...IS EXPECTED. WITH INTENSE
DOWNPOURS OF RAIN EXPECTED...SOME FLASH FLOODING COULD OCCUR.

A WIND ADVISORY IS IN EFFECT TONIGHT AS NORTHWEST WINDS OF 25 TO 30
MPH WITH GUSTS TO 40 MPH WILL DEVELOP OVER THE REGION. AS COLDER AIR
MOVES INTO THE REGION BEHIND THE LOW PRESSURE AREA TONIGHT INTO EARLY
WEDNESDAY...RAIN MAY CHANGE OVER TO SNOW FOR A TIME. WHILE WIDESPREAD
TRAVEL ISSUES ARE NOT CURRENTLY EXPECTED...A DUSTING OF SNOW COULD
OCCUR...ESPECIALLY NORTH OF US HIGHWAY 82. THIS FORECAST IS STILL
SUBJECT TO CHANGE...AND PEOPLE PLANNING TRAVEL ACROSS THE REGION...
AND PARTICULARLY THOSE THAT MAY BE PLANNING TO TRAVEL NORTH OR WEST
FROM THE AREA...SHOULD MONITOR FORECASTS AND TRAVEL CONDITIONS
CLOSELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS REQUESTED TODAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22/08

In the hours before

Special weather statement, Dec 25, 6:31 AM CST, 2 hours 54 minutes before
MSZ061>064-072-251310-
MARION MS-LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS-FRANKLIN MS-
631 AM CST TUE DEC 25 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
631 AM CST TUE DEC 25 2012

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 9 MILES SOUTHWEST OF
CENTER POINT TO 15 MILES SOUTHWEST OF KOKOMO AT 631 AM CST...MOVING
NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH SOME CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN SOUTHEASTERN FRANKLIN...SOUTHWESTERN JEFFERSON DAVIS...
SOUTHERN LAWRENCE...SOUTHERN LINCOLN AND NORTHERN MARION COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3124 9005 3133 9005 3134 9011 3135 9074
      3158 9029 3133 8966 3114 9001
TIME...MOT...LOC 1231Z 238DEG 43KT 3131 9063 3113 9019

MRM
Special weather statement, Dec 25, 7:54 AM CST, 1 hour 31 minutes before
MSZ055>057-064>066-251425-
SMITH MS-SIMPSON MS-JONES MS-JEFFERSON DAVIS MS-JASPER MS-
COVINGTON MS-
754 AM CST TUE DEC 25 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
754 AM CST TUE DEC 25 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED OVER CARSON AT 755 AM CST...MOVING NORTHEAST AT 45 MPH.

PEOPLE IN NORTHERN COVINGTON...EXTREME SOUTHWESTERN JASPER...EASTERN
JEFFERSON DAVIS...NORTHWESTERN JONES...EXTREME SOUTHEASTERN SIMPSON
AND SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3195 8946 3179 8928 3144 8975 3157 8989
TIME...MOT...LOC 1355Z 226DEG 39KT 3157 8974

JA
Special weather statement, Dec 25, 8:35 AM CST, 50 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
250100-
ASHLEY AR-CHICOT AR-ATTALA MS-ADAMS MS-WINSTON MS-WEBSTER MS-
WASHINGTON MS-WARREN MS-SUNFLOWER MS-SMITH MS-SIMPSON MS-SHARKEY MS-
SCOTT MS-RANKIN MS-OKTIBBEHA MS-NOXUBEE MS-NEWTON MS-NESHOBA MS-
MONTGOMERY MS-MARION MS-MADISON MS-LOWNDES MS-LINCOLN MS-LEFLORE MS-
LEAKE MS-LAWRENCE MS-LAUDERDALE MS-LAMAR MS-KEMPER MS-JONES MS-
JEFFERSON DAVIS MS-JEFFERSON MS-JASPER MS-ISSAQUENA MS-HUMPHREYS MS-
HOLMES MS-HINDS MS-GRENADA MS-FRANKLIN MS-FORREST MS-COVINGTON MS-
COPIAH MS-CLAY MS-CLARKE MS-CLAIBORNE MS-CHOCTAW MS-CARROLL MS-
BOLIVAR MS-YAZOO MS-TENSAS LA-RICHLAND LA-MOREHOUSE LA-FRANKLIN LA-
EAST CARROLL LA-CONCORDIA LA-CATAHOULA LA-MADISON LA-WEST CARROLL LA-
835 AM CST TUE DEC 25 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
835 AM CST TUE DEC 25 2012

...DANGEROUS SEVERE WEATHER OUTBREAK WITH THE POTENTIAL FOR
STRONG...LONG TRACKED TORNADOES...IS LIKELY THIS AFTERNOON AND
EVENING ACROSS PARTS OF NORTHEAST LOUISIANA AND CENTRAL AND SOUTHERN
MISSISSIPPI...

A POWERFUL STORM SYSTEM IS EXPECTED TO MOVE THROUGH THE MID-SOUTH
REGION THIS AFTERNOON AND TONIGHT...AND PRODUCE AN ENVIRONMENT
FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS CENTRAL
AND SOUTHERN MISSISSIPPI...AND NORTHEAST LOUISIANA. AT THE PRESENT
TIME...THE GREATEST RISK OF SEVERE WEATHER APPEARS AS THOUGH IT WILL
BE SOUTHEAST OF A LINE FROM WINNSBORO LA...TO CANTON...TO MACON.
TORNADOES...A FEW OF WHICH COULD BE STRONG AND LONG TRACKED...ALONG
WITH DAMAGING WINDS OF 75 MPH AND HALF DOLLAR SIZED HAIL...ARE
POSSIBLE WITH THE MOST INTENSE SEVERE THUNDERSTORMS.

THE MAIN QUESTION STILL REMAINING WITH THIS SEVERE WEATHER EPISODE
IS HOW FAR NORTH AND WEST THE THREAT OF SIGNIFICANT SEVERE WEATHER
WILL SPREAD. THIS WILL BE CONTINGENT UPON HOW FAR NORTH A WARM FRONT
CURRENTLY OVER SOUTHERN LOUISIANA AND MISSISSIPPI CAN MOVE THIS
AFTERNOON. AT THIS POINT...THE AREA WITH THE HIGHEST CONFIDENCE FOR
BEING SOUTH OF THE WARM FRONT IS IN THE AREA OF ENHANCED RISK OF
SEVERE WEATHER OUTLINED ABOVE...BUT IT IS POSSIBLE THAT THE THREAT
COULD SPREAD AS FAR NORTH AS THE GOLDEN TRIANGLE AREA AND PARTS OF
NORTH CENTRAL MISSISSIPPI LATE THIS AFTERNOON AND EVENING. THE DELTA
REGION...PARTICULARLY THE UPPER DELTA OF SOUTHEAST ARKANSAS AND FAR
NORTHWEST MISSISSIPPI...HAS THE LEAST RISK OF SIGNIFICANT SEVERE
STORM ACTIVITY.  HOWEVER...HEAVY RAIN COULD CAUSE FLASH FLOODING
THERE AND ANYWHERE ACROSS THE REGION TODAY.

THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. PEOPLE ARE URGED
TO ENSURE THEY HAVE A WAY TO GET WEATHER WARNING INFORMATION AS THEY
GO ABOUT THEIR CHRISTMAS ACTIVITIES TODAY AND THIS EVENING.

AEG
Special weather statement, Dec 25, 8:36 AM CST, 49 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
260100-
ASHLEY AR-CHICOT AR-ATTALA MS-ADAMS MS-WINSTON MS-WEBSTER MS-
WASHINGTON MS-WARREN MS-SUNFLOWER MS-SMITH MS-SIMPSON MS-SHARKEY MS-
SCOTT MS-RANKIN MS-OKTIBBEHA MS-NOXUBEE MS-NEWTON MS-NESHOBA MS-
MONTGOMERY MS-MARION MS-MADISON MS-LOWNDES MS-LINCOLN MS-LEFLORE MS-
LEAKE MS-LAWRENCE MS-LAUDERDALE MS-LAMAR MS-KEMPER MS-JONES MS-
JEFFERSON DAVIS MS-JEFFERSON MS-JASPER MS-ISSAQUENA MS-HUMPHREYS MS-
HOLMES MS-HINDS MS-GRENADA MS-FRANKLIN MS-FORREST MS-COVINGTON MS-
COPIAH MS-CLAY MS-CLARKE MS-CLAIBORNE MS-CHOCTAW MS-CARROLL MS-
BOLIVAR MS-YAZOO MS-TENSAS LA-RICHLAND LA-MOREHOUSE LA-FRANKLIN LA-
EAST CARROLL LA-CONCORDIA LA-CATAHOULA LA-MADISON LA-WEST CARROLL LA-
836 AM CST TUE DEC 25 2012

SPECIAL WEATHER STATEMENT...CORRECTED EXPIRATION TIME
NATIONAL WEATHER SERVICE JACKSON MS
836 AM CST TUE DEC 25 2012

...DANGEROUS SEVERE WEATHER OUTBREAK WITH THE POTENTIAL FOR
STRONG...LONG TRACKED TORNADOES...IS LIKELY THIS AFTERNOON AND
EVENING ACROSS PARTS OF NORTHEAST LOUISIANA AND CENTRAL AND SOUTHERN
MISSISSIPPI...

A POWERFUL STORM SYSTEM IS EXPECTED TO MOVE THROUGH THE MID-SOUTH
REGION THIS AFTERNOON AND TONIGHT...AND PRODUCE AN ENVIRONMENT
FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS CENTRAL
AND SOUTHERN MISSISSIPPI...AND NORTHEAST LOUISIANA. AT THE PRESENT
TIME...THE GREATEST RISK OF SEVERE WEATHER APPEARS AS THOUGH IT WILL
BE SOUTHEAST OF A LINE FROM WINNSBORO LA...TO CANTON...TO MACON.
TORNADOES...A FEW OF WHICH COULD BE STRONG AND LONG TRACKED...ALONG
WITH DAMAGING WINDS OF 75 MPH AND HALF DOLLAR SIZED HAIL...ARE
POSSIBLE WITH THE MOST INTENSE SEVERE THUNDERSTORMS.

THE MAIN QUESTION STILL REMAINING WITH THIS SEVERE WEATHER EPISODE
IS HOW FAR NORTH AND WEST THE THREAT OF SIGNIFICANT SEVERE WEATHER
WILL SPREAD. THIS WILL BE CONTINGENT UPON HOW FAR NORTH A WARM FRONT
CURRENTLY OVER SOUTHERN LOUISIANA AND MISSISSIPPI CAN MOVE THIS
AFTERNOON. AT THIS POINT...THE AREA WITH THE HIGHEST CONFIDENCE FOR
BEING SOUTH OF THE WARM FRONT IS IN THE AREA OF ENHANCED RISK OF
SEVERE WEATHER OUTLINED ABOVE...BUT IT IS POSSIBLE THAT THE THREAT
COULD SPREAD AS FAR NORTH AS THE GOLDEN TRIANGLE AREA AND PARTS OF
NORTH CENTRAL MISSISSIPPI LATE THIS AFTERNOON AND EVENING. THE DELTA
REGION...PARTICULARLY THE UPPER DELTA OF SOUTHEAST ARKANSAS AND FAR
NORTHWEST MISSISSIPPI...HAS THE LEAST RISK OF SIGNIFICANT SEVERE
STORM ACTIVITY.  HOWEVER...HEAVY RAIN COULD CAUSE FLASH FLOODING
THERE AND ANYWHERE ACROSS THE REGION TODAY.

THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. PEOPLE ARE URGED
TO ENSURE THEY HAVE A WAY TO GET WEATHER WARNING INFORMATION AS THEY
GO ABOUT THEIR CHRISTMAS ACTIVITIES TODAY AND THIS EVENING.

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 5:03 AM CSTWind AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 27 more25 hr
Dec 25, 6:31 AM CSTSpecial Weather StatementJANLawrence39 min
Dec 25, 7:54 AM CSTSpecial Weather StatementJANCovington, Jefferson Davis31 min
Dec 25, 7:57 AM CSTRiver Flood WarningJANNeshoba11 days
Dec 25, 9:24 AM CSTRiver Flood WarningJANAttala, Holmes10 days
Dec 25, 10:17 AM CSTFlash Flood WatchJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more9 hr
Dec 25, 10:54 AM CSTSpecial Weather StatementJANMadison, Rankin26 min
Dec 25, 11:50 AM CSTFlash Flood WarningJANClaiborne, Jefferson, Warren4 hr
Dec 25, 1:18 PM CSTSevere Thunderstorm WarningJANClaiborne, Warren42 min
Dec 25, 1:22 PM CSTSevere Thunderstorm WarningJANMadison, Rankin43 min
Dec 25, 1:37 PM CSTSevere Thunderstorm WarningJANAdams38 min
Dec 25, 1:40 PM CSTSevere Thunderstorm WarningJANHinds50 min
Dec 25, 1:49 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson41 min
Dec 25, 1:52 PM CSTSevere Thunderstorm WarningJANLeake, Scott29 min
Dec 25, 1:55 PM CSTTornado WarningJANFranklin, Lincoln50 min
Dec 25, 1:57 PM CSTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Dec 25, 2:02 PM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson43 min
Dec 25, 2:09 PM CSTSevere Thunderstorm WarningJANFranklin51 min
Dec 25, 2:18 PM CSTSevere Thunderstorm WarningJANMadison, Rankin42 min
Dec 25, 2:20 PM CSTSevere Thunderstorm WarningJANCopiah, Lincoln40 min
Dec 25, 2:28 PM CSTSevere Thunderstorm WarningJANHinds47 min
Dec 25, 2:38 PM CSTTornado WarningJANCopiah, Lawrence, Simpson34 min
Dec 25, 2:52 PM CSTSevere Thunderstorm WarningJANCopiah23 min
Dec 25, 2:53 PM CSTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott52 min
Dec 25, 2:55 PM CSTFlash Flood WarningJANCopiah, Franklin, Jefferson, Lawrence, Lincoln, Simpson2 hr
Dec 25, 2:59 PM CSTSevere Thunderstorm WarningJANFranklin, Lincoln46 min
Dec 25, 3:02 PM CSTSevere Thunderstorm WarningJANSimpson13 min
Dec 25, 3:10 PM CSTSevere Thunderstorm WarningJANAttala, Leake, Madison50 min
Dec 25, 3:17 PM CSTSevere Thunderstorm WarningJANSimpson43 min
Dec 25, 3:26 PM CSTSevere Thunderstorm WarningJANCopiah, Lawrence34 min
Dec 25, 3:28 PM CSTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott, Winston47 min
Dec 25, 3:31 PM CSTTornado WarningJANLawrence, Lincoln23 min
Dec 25, 3:34 PM CSTSevere Thunderstorm WarningJANScott, Smith56 min
Dec 25, 3:36 PM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar54 min
Dec 25, 3:42 PM CSTTornado WarningJANForrest33 min
Dec 25, 3:52 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson38 min
Dec 25, 3:55 PM CSTSevere Thunderstorm WarningJANKemper, Noxubee, Winston65 min
Dec 25, 4:01 PM CSTTornado WarningJANJones29 min
Dec 25, 4:02 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion13 min
Dec 25, 4:07 PM CSTSevere Thunderstorm WarningJANJasper, Lauderdale, Newton38 min
Dec 25, 4:10 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale35 min
Dec 25, 4:18 PM CSTTornado WarningJANForrest, Lamar, Marion57 min
Dec 25, 4:19 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis26 min
Dec 25, 4:24 PM CSTTornado WarningJANClarke, Lauderdale41 min
Dec 25, 4:31 PM CSTSevere Thunderstorm WarningJANJasper, Jones59 min
Dec 25, 4:35 PM CSTSevere Thunderstorm WarningJANLowndes25 min
Dec 25, 4:51 PM CSTFlash Flood WarningJANClarke, Jasper, Kemper, Lauderdale, Neshoba, Newton and 2 more105 min
Dec 25, 4:54 PM CSTFlash Flood WarningJANCovington, Forrest, Jones, Lamar, Marion100 min
Dec 25, 4:54 PM CSTSevere Thunderstorm WarningJANClarke66 min
Dec 25, 4:57 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale33 min
Dec 25, 4:59 PM CSTSevere Thunderstorm WarningJANForrest, Lamar61 min
Dec 25, 5:28 PM CSTSevere Thunderstorm WarningJANJones17 min

Nearby

River Flood Warnings in Mississippi, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.